MAUDE Adverse Event Report: TORNIER S.A.S. TORNIER PYROCARBON HUM HEAD DIA 43MMX16MMX1.5MM ECC; SHOULDER JOINT HUMERAL CERAMIC HEAD/METALLIC STEM CEMENTED OR UNCEMENTED

TORNIER S.A.S. TORNIER PYROCARBON HUM HEAD DIA 43MMX16MMX1.5MM ECC; SHOULDER JOINT HUMERAL CERAMIC HEAD/METALLIC STEM CEMENTED OR UNCEMENTED
Catalog Number DWH043
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Implant Pain (4561)
Date of Event 09/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
As reported: "an ascend flex pyrocarbon head was reversed to a total anatomical construct.The pyrocarbon head was removed easily and with minimal wear.Revision procedure." updated: reported patient complaint was pain.Ascend flex standard head with perform glenoid has been reimplanted.It was a left side shoulder.
 
Additional Manufacturer Narrative
Reported event could not be since the returned device is conforming to specifications.The visual inspection reveals no defect, no impact, no scratch on the pyrocarbon humeral head.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If more information is provided, the case will be reassessed.
 
Event or Problem Description

Brand Name
TORNIER PYROCARBON HUM HEAD DIA 43MMX16MMX1.5MM ECC
Common Device Name
SHOULDER JOINT HUMERAL CERAMIC HEAD/METALLIC STEM CEMENTED OR UNCEMENTED
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17988950
Report Number3000931034-2023-00365
Device Sequence Number8185151
Product Code QKW
UDI-Device Identifier03700434019469
UDI-Public03700434019469
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
DEN220012
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/08/2020
Device Catalogue NumberDWH043
Device Lot Number5583AQ
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/25/2023
Supplement Date Received by Manufacturer12/21/2023
Initial Report FDA Received Date10/23/2023
Supplement Report FDA Received Date01/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/08/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale